MathSciNet Relay Station
MathSciNet bibliographic data
MR1635023 54F45 (54C20 54C55)
Dranishnikov, A.; Dydak, J. Extension dimension and extension types. Tr. Mat. Inst. Steklova 212 (1996), Otobrazh. i Razmer., 61--94; translation in Proc. Steklov Inst. Math. 1996, no. 1(212), 55–88
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement